Advertisement

Gastroenterologia Japonica

, Volume 1, Issue 3, pp 45–46 | Cite as

On the disturbance of the digestive system under cancer chemotherapy

  • T. Kurokawa
  • A. Kubo
  • H. Furue
  • K. Furukawa
  • H. Koizumi
  • I. Nakao
  • T. Yokoyama
Proceedings of the 7th Autumnal Meeting Sept. 1965—Sapporo General Lectures… (1)–(88)
  • 7 Downloads

Keywords

Aspirin Hepatic Injury Sulfanilamide Gastrointestinal Mucous Membrane Cycloserin 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Literature

  1. Rousselot, L. M. etal.: Am.J.Gastroenterol, 43(4), 311, 1965.PubMedGoogle Scholar
  2. Yamagata, S. et al.: Saishin-Igakul (Japanese), 19 (9), 2407, 1964.Google Scholar
  3. Kosaki, G. et al.: Saishin-Igaku (Japanese), 19 (9), 2419, 1964.Google Scholar

Copyright information

© The Japanese Society of Gastroenterology 1966

Authors and Affiliations

  • T. Kurokawa
    • 1
  • A. Kubo
    • 1
  • H. Furue
    • 1
  • K. Furukawa
    • 1
  • H. Koizumi
    • 1
  • I. Nakao
    • 1
  • T. Yokoyama
    • 1
  1. 1.Cancer Institute HospitalJapan

Personalised recommendations